advertisement
Question
Posted by: dina amanda | 2011/02/11

possible pregnancy?

Two months ago i stopped taking the pill, Diane 35, and about a week later had a sexual encounter with my boyfriend, we used a condom, and i have had my period twice the problem is that they were shorter than my usual 5 days and slightly lighter. Is this a result of using the pill or is it a bleed due to implantation because my tummy has been unusually bloated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely due to stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/14

Most likely due to stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement